# SDR 06FDEA04393

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 265-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BETWEEN STA 265-285, STR 21L HAS SEVERAL NR 40 HOLES DRILLED IN STRINGER (FROM PREVIOUSLY INSTALLED REPAIR, REF N00918 & N01098).  REMOVED STRINGER AND SPLICED IN NEW SECTION REF SRM 53-10-3 DETAIL 1, FIGURE 1, PAGE 4B.  CLASSIFIED AS A MAJOR REPAIR.
